Announcement

Collapse
No announcement yet.

headache after epidural

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • headache after epidural

    Does anyone know of a specific for headache after an epidural.
    Probably caused by an air bubble entering the spinal cord.
    < sitting / standing. Photophobic. Nauseous. 'Blinding headache with sensation of tightness'.

    I'm looking at Ledum, Hypericum, Arnica etc
    Any ideas ?

    Thanks

  • #2
    Take a look

    At Picric Acid - might help if it matches.

    Comment


    • #3
      Bellis Perennis is a very good remedy for injuries to the deeper tissues and nerves and also after major surgeries.
      There are many headache remedies but you have not mentioned the location whether the pain is in the frontal,occipital,temporal or parietal region,right sided or left sided and also the type of pain...dull or throbbing or bursting etc.
      According to the symptoms given by you..Iris versicolor seems to match too.

      All the best!

      Comment


      • #4
        epidural headace

        hello
        perhaps it is due to the actual chemical used for epidurals? Might look into the angle of detoxing from perhaps a 'sulfide' within the epidural.......Just a thought.........
        Same happens when drinking wine (just an example really has nothing to do with this epi ) A chemical used in the making of most wines based on sulfide causing headaces,if these sulfides are not used in the making of wine ....no headace.
        G.Tyler

        Comment


        • #5
          Hi
          HEADACHE is a common effect if the lumbar fluid is disturbed.
          I don't believe in guessing rounds for possible remedies but would rather advice to have your case taken by an experienced homeopath.
          Health is far too precious to place decissions on guesses only.
          Hans Weitbrecht
          HOMEOPATH / IRELAND

          Comment


          • #6
            Hi everyone
            Thanks for your advice

            I actually gave Ledum followed by Hypericum.

            He has had a great recovery . Remaining symptoms are a general sesitivity of the head, mild pain just above eyes and a feeling of water in the ears.
            I am considering what to give next,

            I think I should have posted this on the professional board, Hans, I have been a Homeopath for 10 years !!

            Kind regards

            Comment


            • #7
              Well,

              You have done the right thing. Now as you said, look at the remaining case.
              Dr. Shashi Roy
              "Sarve Santoo NirAamyah"<br />"Sarve Bhavantoo Sukhinaam"<br /><br />Best Regards<br /><br />Shashi Roy

              Comment

              Working...
              X